DOI 10.23736/s2784-8671.24.07782-x
Drug-induced photosensitivity associated with anticancer therapies.
Аннотация
INTRODUCTION
Despite the promising results in terms of effectiveness of anticancer treatments, a wide range of dermatologic adverse reactions have been reported. Among them, skin photosensitivity, defined as a range of dermatologic conditions caused or exacerbated by sunlight exposure, is an emerging adverse event.
EVIDENCE ACQUISITION: A review of the current literature was performed to report the most characteristic phototoxic and photoallergic reactions associated with anticancer therapies, as well as other characteristic manifestations potentially related to photo-exposure, including UV recall, vitiligo-like reactions, drug-induced cutaneous lupus erythematosus, and UV-induced hyperpigmentation.
EVIDENCE SYNTHESIS: A total of 30 manuscripts were collected in the present review, reporting several phototoxic and photoallergic reactions associated with anticancer therapies.
CONCLUSIONS
Photosensitivity reactions are an increasing challenge in cancer management. The raising awareness about this adverse event has increased the identification of potential photosensitizing drugs as well as its prevention and the management. However, more studies are required to improve the knowledge of this cutaneous toxicity and to define a personalized treatment strategy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.